標題: Computing the ball size of frequency permutations under Chebyshev distance
作者: Shieh, Min-Zheng
Tsai, Shi-Chun
資訊工程學系
Department of Computer Science
關鍵字: Permanent;Permutation;Coding theory;Sphere-packing
公開日期: 1-七月-2012
摘要: Let S-n(lambda) be the set of all permutations over the multiset { [GRAPHICS] , .... , [GRAPHICS] } where n = m lambda. A frequency permutation array (FPA) of minimum distance d is a subset of S-n(lambda) which every two elements have distance at least d. FPAs have many applications related to error correcting codes. In coding theory, the Gilbert-Varshamov bound and the sphere-packing bound are derived from the size of balls of certain radii. We propose two efficient algorithms that compute the ball size of frequency permutations under Chebyshev distance. Here it is equivalent to computing the permanent of a special type of matrix, which generalizes the Toepliz matrix in some sense. Both methods extend previous known results. The first one runs in O (((2d lambda)(d lambda))(2.376) log n) time and O(((2d lambda)(d lambda))(2)) space. The second one runs in O (((2d lambda)(d lambda)) ((d lambda+lambda)(lambda))n/lambda) time and O (((2d lambda)(d lambda))) space. For small constants lambda and d, both are efficient in time and use constant storage space. (C) 2012 Elsevier Inc. All rights reserved.
URI: http://hdl.handle.net/11536/15941
ISSN: 0024-3795
期刊: LINEAR ALGEBRA AND ITS APPLICATIONS
Volume: 437
Issue: 1
結束頁: 324
顯示於類別:期刊論文


文件中的檔案:

  1. 000303636000023.pdf